Do steriods make you stinky?

So a few months ago I noticed that I was starting to develop some rather unpleasant BO (as if there were a pleasant kind). This is unusual for me. I shower daily, use deorderant, etc…you know, all the stuff non-stinky people usually do. The only thing I could think of that was different in my life was that I was getting fairly regular cortisone injections. I haven’t had an injection in about a month now, and what do you know, I don’t think I smell as bad.

Is this an actual side effect of cortisone? Or is my body just saying, “Okay, you’re turning 30, time to repel others.”

???

I would guess “yes”, they can and do. Body odor has a lot to do with internal hormone levels, I would guess; it’s fairly obvious that women and men smell differently when they’re sweating. Someone with more of a medical background would probably be able to give you a more scientific view, though.

…and they can effect your spelling, too. :slight_smile:

I did a Google search for steroids “body odor” and came up with a lot of pages that say there’s a connection.

Oooh…cool. Now I have an excuse.